# SDR ABXA20241218260

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767323
- Aircraft serial: 22227
- Aircraft time: 95,342 hours, 42,754 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fuse Pin
- Condition: Abnormal
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHED. LUBE OF LH MAIN LANDING GEAR ,LH MLG FWD TRUNNION BEARING FUSE FUSE PINS PUSHED OUT OF THERE SECURED POSITION . MTX REMOVED AC FROM SERVICE ,AC IS CURRENTLY IN WORK, LH GEAR IS BEING REMOVED FOR FURTHER INSPECTION , AMENDED SRD WILL BE FILED AFTER EVAUATUON AND REPAIR IS COMPLETE.
